Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 154, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 17, 2015, 6:50 PM CDT for Bell County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2015, 6:50 PM CDT (23:50 UTC)
- Expired
- Jun 17, 2015, 9:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Bell County, TX
The radar
The Ft Hood radar (KGRK), 39 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 6:50 PM CDT | FLASH FLOOD | Nolanville, TX | REPORTS OF WATER RESCUES ONGOING IN NOLANVILLE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 11.8 hours before the alert went out and 372 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1655 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 699 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
877
WGUS54 KFWD 172350
FFWFWD
TXC027-180245-
/O.NEW.KFWD.FF.W.0154.150617T2350Z-150618T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
650 PM CDT WED JUN 17 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL BELL COUNTY IN CENTRAL TEXAS...
* UNTIL 945 PM CDT
* AT 649 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
TEMPLE...HARKER HEIGHTS...BELTON...NOLANVILLE...MORGAN'S POINT
RESORT...SALADO AND LITTLE RIVER-ACADEMY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3118 9735 3115 9724 3109 9720 3098 9730
3094 9758 3096 9763 3111 9765
$$
BAIN2 follow-up statements
718
WGUS74 KFWD 180008
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
708 PM CDT WED JUN 17 2015
TXC027-180245-
/O.CON.KFWD.FF.W.0154.000000T0000Z-150618T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BELL TX-
708 PM CDT WED JUN 17 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
CENTRAL BELL COUNTY...
AT 707 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY
RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY
FALLEN. IN ADDITION...A FEW SWIFT WATER RESCUES WERE ONGOING NEAR
THE COMMUNITY OF NOLANVILLE.
AN ADDITIONAL ONE TO ONE HALF INCH OF RAIN WILL BE POSSIBLE OVER THE
NEXT ONE TO TWO HOURS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
TEMPLE...HARKER HEIGHTS...BELTON...NOLANVILLE...MORGAN'S POINT
RESORT...SALADO AND LITTLE RIVER-ACADEMY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3118 9735 3115 9724 3109 9720 3098 9730
3094 9758 3096 9763 3111 9765
$$
BAIN382
WGUS74 KFWD 180135
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
835 PM CDT WED JUN 17 2015
TXC027-180144-
/O.CAN.KFWD.FF.W.0154.000000T0000Z-150618T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BELL TX-
835 PM CDT WED JUN 17 2015
...THE FLASH FLOOD WARNING FOR CENTRAL BELL COUNTY IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT...PLEASE CONTINUE TO HEED ANY ROAD CLOSURES PER LOCAL
LAW ENFORCEMENT.
LAT...LON 3118 9735 3115 9724 3109 9720 3098 9730
3094 9758 3096 9763 3111 9765
$$
BAINWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 6:10 PM CDT, 40 minutes earlier.
Area forecast discussion, Jun 17, 6:10 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 610 PM CDT WED JUN 17 2015 .UPDATE... THE CENTER OF TROPICAL DEPRESSION BILL IS NOW LOCATED NEAR DENTON AND HAS MADE A NORTHEASTWARD TURN. THE ORIENTATION OF THE 3 HOUR SURFACE PRESSURE CHANGE ANALYSIS IS TELEGRAPHING THAT THIS MOTION SHOULD CONTINUE THROUGH THE NEXT SEVERAL HOURS WITH CENTER LIKELY TRACKING INTO THE SHERMAN AREA AROUND 8 PM. MEANWHILE THE PRESSURES HAVE FALLEN IN THE CENTER DURING THE LAST FEW HOURS...NOW DROPPING BELOW 1000 MB AT A FEW SITES FROM NORTH FORT WORTH TO DENTON. THE STRENGTHENING IS PROBABLY AN INDICATION IT IS INTERACTING WITH SOME LARGER SCALE MID-LATITUDE DYNAMICS. AS A RESULT...SURFACE WINDS HAVING INCREASED A BIT DURING THE LAST HOUR OR TWO ON THE EASTERN AND SOUTHERN SIDE OF THE CIRCULATION WHERE GUSTS ARE PUSHING 45 MPH. HAVE EXTENDED THE WIND ADVISORY FOR THE DFW METROPLEX AND POINTS NORTH AND EAST OF THERE THROUGH 10 PM. AS FAR AS THE HEAVY RAIN THREAT...THE MAIN CONCERN IS GOING TO BE NEAR THE CORE OF THE SYSTEM THIS EVENING...BUT THIS SHOULD SHIFT NORTH OF THE RED RIVER AFTER MIDNIGHT. HOWEVER THE BAND OF RAIN FROM PARIS TO CANTON TO CORSICANA TO TEMPLE IS EXPECTED TO PERSIST AND SLOWLY MOVE EAST THROUGH THE OVERNIGHT HOURS ACCORDING TO SHORT TERM GUIDANCE. WILL CONTINUE TO MONITOR THIS AREA CLOSELY. TR.92 && .AVIATION... /ISSUED 124 PM CDT WED JUN 17 2015/ FOR THE 18Z TAFS...THE IMPACTS OF THE REMNANTS OF TROPICAL STORM BILL IS THE PRIMARY FORECAST CONCERN OVER THE NEXT 12 TO 24 HOURS. THE CENTER OF THE REMNANTS OF BILL WAS LOCATED NEAR THE TARRANT/PARKER/JOHNSON COUNTY BORDERS AS OF 1 PM. TO THE EAST OF THIS CIRCULATION...PERSISTENT LIGHT RAIN WITH SOME MODERATE RAIN SHOWERS MIXED IN WERE MOVING OVER ALL DFW AREA TAF SITES. THE SMALL RAIN DROP SIZE WAS HOLDING VISIBILITIES DOWN TO 2 MILES OR BELOW DESPITE RELATIVELY LOW RAINFALL RATES ACROSS THE DFW AREA. IFR VISIBILITIES WILL LIKELY CONTINUE UNTIL AT LEAST 21Z. RADAR AND SATELLITE OBSERVATIONS SHOWED SOME DRIER AIR MIXING INTO THE REMNANTS OF BILL FROM THE SOUTHWEST. IF SOME OF THIS DRIER AIR CAN WORK IN OVER THE DFW AREA THIS AFTERNOON...CONDITIONS SHOULD IMPROVE TO MVFR. WINDS ARE EXPECTED TO REMAIN RELATIVELY STRONG AND SUSTAINED AT AROUND 20 TO 25 MPH...GUSTING TO 30 TO 35 MPH THROUGH SUNSET. DRIER AIR WORKING IN MAY ALSO ALLOW FOR A COUPLE OF HOURS OF HEATING. BECAUSE THERE IS NO CAP IN PLACE...ANY HEATING MAY CAUSE SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP OR INTENSIFY. KEPT A MENTION OF VICINITY SHOWERS IN THE TAFS THROUGH THIS EVENING DUE TO THE POTENTIAL FOR THIS REDEVELOPMENT. THINK THE COVERAGE WILL REMAIN SCATTERED IN NATURE ONCE THE REMNANTS OF BILL MOVE NORTH OF THE DFW AREA. WITH BILL ALREADY WELL NORTH OF WACO, ONLY SCATTERED SHOWERS OR THUNDERSTORMS ARE EXPECTED OVER THE NEXT 24 HOURS ACROSS CENTRAL TEXAS. SHOWERS AND THUNDERSTORMS MAY DEVELOP ONCE AGAIN TOMORROW DURING THE PEAK HEATING HOURS OF THE DAY...HOWEVER CONFIDENCE IN THE EXACT TIMING AND COVERAGE OF STORMS ACROSS THE REGION TOMORROW REMAINS TOO LOW TO PLACE A MENTION OF THUNDERSTORMS AT THE END OF THE DFW 30 HOUR TAF. CAVANAUGH && .PREV DISCUSSION... /ISSUED 331 PM CDT WED JUN 17 2015/ BILLS TRACK THROUGH NORTH TEXAS HAS NOT CHANGED MUCH AS IT CONTINUES TO MOVE NORTH AT 12 MPH JUST WEST OF THE I-35/35W CORRIDOR. MODERATE TO HEAVY RAINFALL HAS RESULTED OVER THE PAST 24 HOURS WITH A CORRIDOR OF 2-4+ INCHES RAINFALL RUNNING FROM CAMERON TO WACO...CLEBURNE...DECATUR TO WEST OF GAINESVILLE. AREAS AROUND DECATUR IN WISE COUNTY HAVE RECEIVED OVER 6 INCHES. AT 230 PM...BILL WAS LOCATED OVER WESTERN TARRANT COUNTY NEAR AZLE AND LOOKS IMPRESSIVE ON OUR LOCAL KFWS 88D RADAR. WE EXPECT IT TO REACH THE RED RIVER NORTHWEST OF GAINESVILLE AROUND 10 PM AND MOVE INTO THE OKLAHOMA CITY AREA MIDDAY THURSDAY. WE/VE MODIFIED THE FLASH FLOOD WATCH BY REMOVING THE WESTERN AND SOUTHERN AREAS AS THESE AREAS WILL REMAIN OUTSIDE OF THE RAIN SHIELD OF MODERATE TO HEAVY RAINFALL OCCURRING OVER THE NORTHWEST AND NORTH PERIPHERY. CORE RAINS ARE LIKELY TO DEVELOP TONIGHT AFTER MIDNIGHT AND WILL LIKELY AFFECT THE RED RIVER COUNTIES OF MONTAGUE...COOKE AND GRAYSON. THE WIND ADVISORY HAS BEEN MODIFIED AS WELL TO REMOVE THE SOUTHERN COUNTIES. THE STRONGEST WINDS ASSOCIATED WITH BILL/S PRESSURE GRADIENT SHOULD REMAIN WITHIN 60-70 MILES OF THE CENTER AS IT MOVES NORTH. EXPECT THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 7 PM THIS EVENING. WE WILL MAINTAIN SOME HIGH POPS ON THURSDAY AS MOIST UNSTABLE AIR CONTINUES TO FEED INTO BILL AS FEEDER BANDS. THE HIGHEST POPS WILL BE CENTERED OVER THE NORTHEAST COUNTIES WITH AN AXIS RUNNING DOWN INTO THE WACO/TEMPLE AREA. POPS WILL DIMINISH EVEN MORE ON FRIDAY AS BILL MOVES INTO NORTHEAST OKLAHOMA. FOR SATURDAY...ONLY THE SOUTHEAST COUNTIES WILL HAVE A 20-30 CHANCE OF RAIN AS BILLS INFLUENCE OVER THE REGION WANES. AS THE RAIN ENDS AND BILL MOVES FARTHER AWAY...TEMPERATURES WILL RETURN TO AROUND NORMAL FRIDAY THROUGH MID NEXT WEEK. AFTERNOON HEAT INDICES NEXT WEEK WILL BE TOPPING OUT IN THE UPPER 90S TO NEAR 100 DEGREES OVER THE EASTERN HALF OF THE CWA. AFTERNOON CONVECTION WILL BE POSSIBLE OVER THE FAR SOUTHEAST ON SATURDAY AS A WEAK EASTERLY WAVE MOVES WEST NEAR THE I-10 CORRIDOR. THIS WAVE WILL ALSO RESULT IN CONVECTION OVER THE SOUTHWEST COUNTIES ON SUNDAY. ANOTHER CHANCE OF CONVECTION WILL RETURN TO THE FAR SOUTHERN COUNTIES MID NEXT WEEK. 75 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 73 87 74 91 74 / 70 60 30 30 10 WACO, TX 74 87 73 91 73 / 50 60 30 20 10 PARIS, TX 72 81 72 88 73 / 90 80 50 40 10 DENTON, TX 72 87 73 91 74 / 90 60 40 30 10 MCKINNEY, TX 73 85 73 89 74 / 80 70 40 30 10 DALLAS, TX 73 87 74 90 74 / 70 70 30 30 10 TERRELL, TX 74 86 73 90 74 / 90 70 40 30 10 CORSICANA, TX 74 86 73 90 74 / 80 70 40 30 10 TEMPLE, TX 73 86 73 90 73 / 70 60 30 20 10 MINERAL WELLS, TX 70 89 72 91 72 / 50 40 20 20 5 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR TXZ091>095- 101>107-116>123-133>135-145>147-159>161. WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR TXZ091>095- 102>107-118>123. &&
Hazardous weather outlook, Jun 17, 3:43 PM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 343 PM CDT WED JUN 17 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 343 PM CDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TONIGHT. THE REMNANTS OF TROPICAL STORM BILL WILL CONTINUE TO MOVE NORTH OVER NORTH TEXAS THROUGH THIS EVENING. ADDITIONAL HEAVY RAINFALL ASSOCIATED WITH BILL IS LIKELY TO CAUSE LOCALIZED FLASH FLOODING WHEREVER THE HEAVIEST RAIN BANDS SET UP. REMNANT TROPICAL CYCLONES OFTEN TIMES PRODUCE TORNADOES. THE THREAT FOR FAST MOVING TROPICAL TORNADOES WILL CONTINUE THROUGH THIS EVENING. THE AREAS WITH THE HIGHEST TORNADO THREAT ARE EXPECTED TO BE EAST OF INTERSTATE 35. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE ACROSS NORTH TEXAS THURSDAY THROUGH SATURDAY. LOCALLY HEAVY RAINFALL WILL BE THE MAIN THREAT DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED ACROSS NORTH TEXAS THROUGH TONIGHT. CAVANAUGH
In the hours before
Special weather statement, Jun 17, 3:43 PM CDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
343 PM CDT WED JUN 17 2015
TXZ146-172130-
NAVARRO TX-
343 PM CDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR NAVARRO COUNTY UNTIL 430 PM
CDT...
AT 342 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF BLOOMING GROVE...OR 13 MILES SOUTHWEST OF CORSICANA...
MOVING NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CORSICANA...KERENS...TRINIDAD...BLOOMING GROVE...DAWSON...ANGUS...
BARRY...NAVARRO...RICE...FROST...RETREAT...OAK VALLEY...MILDRED...
EUREKA...RICHLAND...STREETMAN...GOODLOW...POWELL...EMHOUSE AND
MERTENS.
THIS INCLUDES INTERSTATE 45 BETWEEN MILE MARKERS 213 AND 243.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BRIEF HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 3180 9650 3181 9672 3207 9690 3233 9638
3230 9633 3230 9630 3226 9629 3225 9626
3225 9624 3220 9619 3221 9615 3216 9616
3216 9612 3215 9610 3210 9612 3208 9611
3208 9606 3204 9607 3201 9605
TIME...MOT...LOC 2042Z 219DEG 33KT 3199 9667
30Special weather statement, Jun 17, 4:16 PM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
416 PM CDT WED JUN 17 2015
TXZ121-135-145-146-161-172200-
HILL TX-NAVARRO TX-LIMESTONE TX-KAUFMAN TX-HENDERSON TX-
416 PM CDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LIMESTONE...
SOUTHEASTERN HILL...WESTERN HENDERSON...NAVARRO AND SOUTHERN KAUFMAN
COUNTIES UNTIL 500 PM CDT...
AT 415 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR KEMP TO 7 MILES SOUTH
OF HUBBARD...AND MOVING NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CORSICANA...GUN BARREL CITY...MABANK...MALAKOFF...TOOL...KERENS...
SEVEN POINTS...HUBBARD...KEMP...COOLIDGE...TRINIDAD...BLOOMING
GROVE...DAWSON...ANGUS...GRAYS PRAIRIE...ENCHANTED OAKS...BARRY...
CANEY CITY...NAVARRO AND COTTONWOOD.
THIS INCLUDES INTERSTATE 45 BETWEEN MILE MARKERS 213 AND 243.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3200 9607 3162 9687 3177 9698 3221 9663
3233 9638 3235 9645 3241 9644 3243 9646
3251 9639 3254 9607 3236 9608 3236 9603
TIME...MOT...LOC 2115Z 221DEG 44KT 3244 9628 3174 9680
30Local storm report, Jun 17, 4:46 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
446 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLASH FLOOD BOWIE 33.57N 97.85W
06/17/2015 MONTAGUE TX LAW ENFORCEMENT
NUMEROUS ROADS WITH WATER COVERING THEIR SURFACES IN THE
CITY OF BOWIE. A FEW ROADS CLOSED NORTH OF THE CITY AS
WELL.Special weather statement, Jun 17, 4:59 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
459 PM CDT WED JUN 17 2015
TXZ121-122-135-145-146-159-161-172300-
MCLENNAN TX-HILL TX-NAVARRO TX-LIMESTONE TX-KAUFMAN TX-VAN ZANDT TX-
HENDERSON TX-
459 PM CDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LIMESTONE...
SOUTHEASTERN HILL...VAN ZANDT...EAST CENTRAL MCLENNAN...WESTERN
HENDERSON...NAVARRO AND EASTERN KAUFMAN COUNTIES UNTIL 600 PM CDT...
AT 458 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF HAWK COVE
TO NEAR TOOL TO 7 MILES EAST OF DAWSON TO HEWITT...AND MOVING
NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WACO...CORSICANA...HEWITT...ATHENS...ROBINSON...BELLMEAD...WOODWAY...
LACY-LAKEVIEW...GUN BARREL CITY...CANTON...WILLS POINT...GRAND
SALINE...MABANK...MALAKOFF...TOOL...MART...BEVERLY HILLS...KERENS...
SEVEN POINTS AND EDGEWOOD.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 35 BETWEEN MILE MARKERS 325 AND 339.
INTERSTATE 20 BETWEEN MILE MARKERS 504 AND 535.
INTERSTATE 45 BETWEEN MILE MARKERS 213 AND 234.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3236 9574 3199 9610 3180 9649 3175 9647
3148 9688 3140 9736 3225 9635 3284 9618
3284 9594 3277 9585 3272 9567
TIME...MOT...LOC 2158Z 254DEG 17KT 3280 9612 3225 9622 3188 9659 3147
9722
30Special weather statement, Jun 17, 5:57 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
557 PM CDT WED JUN 17 2015
TXZ146-147-159>161-180000-
MCLENNAN TX-NAVARRO TX-LIMESTONE TX-FREESTONE TX-FALLS TX-
557 PM CDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LIMESTONE...NORTHWESTERN
FALLS...SOUTHEASTERN MCLENNAN...SOUTHEASTERN NAVARRO AND NORTHWESTERN
FREESTONE COUNTIES UNTIL 700 PM CDT...
AT 557 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR KERENS TO 6 MILES
NORTHWEST OF FORT PARKER STATE PARK TO NEAR MOODY...AND MOVING EAST
AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 35 BETWEEN MILE MARKERS 313 AND 327.
INTERSTATE 45 BETWEEN MILE MARKERS 200 AND 225.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3170 9622 3123 9723 3128 9728 3126 9732
3127 9737 3132 9742 3169 9677 3220 9627
3221 9615 3216 9616 3215 9610 3210 9612
3208 9611 3208 9606 3196 9606 3196 9602
3193 9601
TIME...MOT...LOC 2257Z 261DEG 14KT 3208 9626 3165 9665 3135 9731
30Local storm report, Jun 17, 6:02 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
602 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM FLASH FLOOD MONTAGUE 33.67N 97.72W
06/17/2015 MONTAGUE TX LAW ENFORCEMENT
NUMEROUS ROADS ACROSS MONTAGUE COUNTY IMPASSABLE DUE TO
FLOOD WATERS.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 9:05 PM CDT | River Flood Warning | FWD | McLennan | 23 hr |
| Jun 16, 9:05 PM CDT | River Flood Warning | FWD | McLennan | 34 hr |
| Jun 16, 9:05 PM CDT | River Flood Warning | FWD | Milam | 61 hr |
| Jun 16, 9:05 PM CDT | River Flood Warning | FWD | Limestone | 62 hr |
| Jun 16, 9:05 PM CDT | River Flood Warning | FWD | Leon, Robertson | 5 days |
| Jun 17, 1:41 AM CDT | Areal Flood Advisory | FWD | Milam | 3 hr |
| Jun 17, 4:09 AM CDT | Areal Flood Advisory | FWD | McLennan | 3 hr |
| Jun 17, 7:00 AM CDT | Areal Flood Advisory | FWD | Dallas, Ellis, Hill, Johnson, Tarrant | 3 hr |
| Jun 17, 8:05 AM CDT | Areal Flood Advisory | FWD | Collin, Denton | 3 hr |
| Jun 17, 8:36 AM CDT | Wind Advisory | FWD | Anderson, Collin, Cooke, Dallas, Delta, Denton and 22 more | 18 hr |
| Jun 17, 8:43 AM CDT | Areal Flood Advisory | FWD | Parker | 3 hr |
| Jun 17, 9:05 AM CDT | Areal Flood Advisory | FWD | Cooke, Montague | 3 hr |
| Jun 17, 9:12 AM CDT | Areal Flood Advisory | FWD | Delta, Fannin, Hopkins, Hunt, Lamar | 3 hr |
| Jun 17, 9:34 AM CDT | River Flood Warning | FWD | Hunt | 48 hr |
| Jun 17, 9:34 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 41 hr |
| Jun 17, 9:35 AM CDT | Areal Flood Advisory | FWD | Wise | 3 hr |
| Jun 17, 9:36 AM CDT | River Flood Warning | FWD | Navarro | 3 days |
| Jun 17, 9:36 AM CDT | River Flood Warning | FWD | Ellis, Kaufman | 10 days |
| Jun 17, 9:36 AM CDT | River Flood Warning | FWD | Wise | 60 hr |
| Jun 17, 9:36 AM CDT | River Flood Warning | FWD | Collin | 53 hr |
| Jun 17, 9:36 AM CDT | River Flood Warning | FWD | Denton | 9 days |
| Jun 17, 10:16 AM CDT | Areal Flood Advisory | FWD | Dallas, Rockwall, Tarrant | 3 hr |
| Jun 17, 10:21 AM CDT | Areal Flood Advisory | FWD | Erath, Hood, Somervell | 3 hr |
| Jun 17, 11:04 AM CDT | Areal Flood Advisory | FWD | Collin, Denton | 3 hr |
| Jun 17, 11:46 AM CDT | Areal Flood Advisory | FWD | Parker | 119 min |
| Jun 17, 11:58 AM CDT | Areal Flood Advisory | FWD | Cooke, Montague | 2 hr |
| Jun 17, 12:30 PM CDT | Areal Flood Advisory | FWD | Wise | 2 hr |
| Jun 17, 1:03 PM CDT | Flash Flood Warning | FWD | Parker, Wise | 3 hr |
| Jun 17, 1:19 PM CDT | Areal Flood Advisory | FWD | Tarrant | 3 hr |
| Jun 17, 2:00 PM CDT | Areal Flood Advisory | FWD | Cooke, Montague | 3 hr |
| Jun 17, 3:01 PM CDT | Special Weather Statement | FWD | Milam | 44 min |
| Jun 17, 3:15 PM CDT | Flash Flood Warning | FWD | Cooke, Montague | 17 hr |
| Jun 17, 3:43 PM CDT | Special Weather Statement | FWD | Navarro | 47 min |
| Jun 17, 3:45 PM CDT | River Flood Warning | FWD | Cooke | 24 hr |
| Jun 17, 3:45 PM CDT | River Flood Warning | FWD | Denton | 41 hr |
| Jun 17, 3:48 PM CDT | Tornado Warning | FWD | Navarro | 27 min |
| Jun 17, 4:01 PM CDT | Flash Flood Warning | FWD | Parker, Wise | 3 hr |
| Jun 17, 4:08 PM CDT | Areal Flood Advisory | FWD | Bell, Falls, Milam, Robertson | 3 hr |
| Jun 17, 4:16 PM CDT | Special Weather Statement | FWD | Navarro | 44 min |
| Jun 17, 4:17 PM CDT | Areal Flood Advisory | FWD | Navarro | 3 hr |
| Jun 17, 4:33 PM CDT | Flash Flood Warning | FWD | Navarro | 3 hr |
| Jun 17, 4:53 PM CDT | Areal Flood Advisory | FWD | Hill, Limestone, McLennan | 3 hr |
| Jun 17, 4:59 PM CDT | Special Weather Statement | FWD | Navarro, Van Zandt | 61 min |
| Jun 17, 5:37 PM CDT | Areal Flood Advisory | FWD | Henderson, Hopkins, Hunt, Kaufman, Navarro, Rains and 1 more | 3 hr |
| Jun 17, 5:57 PM CDT | Special Weather Statement | FWD | Limestone | 63 min |
| Jun 17, 6:04 PM CDT | River Flood Warning | FWD | Parker | 43 hr |
| Jun 17, 6:12 PM CDT | Flash Flood Warning | FWD | Falls, Limestone, McLennan | 3 hr |
| Jun 17, 6:34 PM CDT | Areal Flood Advisory | FWD | Bell | 3 hr |
| Jun 17, 6:58 PM CDT | Flash Flood Warning | FWD | Wise | 6 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.